Email
Password
Remember meForgot password?
    Log in with Twitter

FDA Warns Consumers - Viagra May Cause Permanent Hearing Loss

By Pamela Jean     Oct 20, 2007 in Health
If he fails to stop when you tell him "Not Tonight Dear, I Have a Headache" you can place the blame on Viagra, or any of the other impotence drugs currently on the market. The FDA has placed new warnings on the drugs labels - you can go deaf with usage.
29 men have reported suffering from hearing loss following the use of an impotence medication such as Viagra, Cialis and Levitra. The loss occurred within hours to two days of ingesting the medication. The cases all involved hearing loss in only one ear, with 1/3 of the sufferers regaining hearing, the balance remaining permanently deaf.
It is unclear to FDA ear nose and throat specialist Dr. Robert Boucher what specifically is occurring within the body to cause the loss, but the incidents were enough to cause the FDA to add the warnings to the labels of these meds. Also included in the labeling was the drug Revatio, a drug for pulmonary hypertension, which contains the same ingredient as Viagra.
I guess we have had it wrong all of these years - you know the old saying "Do It Too Much And You'll Go Blind"?
Guess it was deaf instead.
More about Viagra, Hearing loss, Fda warning